A Tauberian Theorem for Power Series.

William T. Reid

Mathematische Zeitschrift (1954)

  • Volume: 60, page 94-97
  • ISSN: 0025-5874; 1432-1823

How to cite


Reid, William T.. "A Tauberian Theorem for Power Series.." Mathematische Zeitschrift 60 (1954): 94-97. <http://eudml.org/doc/169416>.

author = {Reid, William T.},
journal = {Mathematische Zeitschrift},
keywords = {Series, summability},
pages = {94-97},
title = {A Tauberian Theorem for Power Series.},
url = {http://eudml.org/doc/169416},
volume = {60},
year = {1954},

AU - Reid, William T.
TI - A Tauberian Theorem for Power Series.
JO - Mathematische Zeitschrift
PY - 1954
VL - 60
SP - 94
EP - 97
KW - Series, summability
UR - http://eudml.org/doc/169416
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.